# SDR AALA20100720TUL01

- Difficulty date: July 20, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP IS CORRODED OUT OF LIMITS FROM STATION 1200 THRU 1220.  REMOVED AND REPLACED CUSP SHEET FROM STATION 1174 TO 1250 PER AARD 53-20-00-16.
